# SDR DALA2018071804542

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 16,569 hours, 6,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. REPOSITIONED LIGHT LENS WHITE LIGHT CKS OK.
